MathSciNet Relay Station
MathSciNet bibliographic data
MR1739694 (2000i:47052) 47B35 (47B07)
Nakazi, Takahiko; Yoneda, Rikio Compact Toeplitz operators with continuous symbols on weighted Bergman spaces. Glasg. Math. J. 42 (2000), no. 1, 31–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement